MathSciNet Relay Station
MathSciNet bibliographic data
MR2503171 (2010d:46083) 46L36 (37A20 37A55)
Sasyk, Roman; Törnquist, Asger The classification problem for von Neumann factors. J. Funct. Anal. 256 (2009), no. 8, 2710–2724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement